# SDR DALA2022052003460

- Difficulty date: May 19, 2022
- Submitted: May 20, 2022
- Operation: Air carrier
- Aircraft: N362NB
- Make and model: Airbus A319-114
- Aircraft serial: 1982
- Aircraft time: 33,258 hours, 17,746 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3162 - CORROSION FLOOR BEAM +Y1162.5 LOCATED BETWEEN FR68 TO FR69 AT AFT GALLEY AREA. CORRECTIVE ACTION: REPLACED FLOOR BEAM Y1162.5 AND FASTENERS LOCATED BETWEEN FR68 TO FR69 AT AFT GALLEY AREA AS PER A319 SRM 51-72-11.(2242089)
